Wound trama

Jesse's derby
By Jesse's derby Latest Reply 2013-07-05 22:57:07 -0500
Started 2013-06-25 22:17:38 -0500

Had an unfortunate run in with an old shelf in the potting shed about 4 days ago. Cut my leg. I behaved as I normally do. Douse it with peroxide and call it done. Well, I was on my feet most of the day today. My leg had swollen. I recognized that I needed help and took myself off to the clinic. I figured I would get a tetanus shot and antibiotics. And, yep, that is what happened. But as a diabetic, the rules have changed. The big reason I went to get this wound looked at was my new status as diabetic. The foot and circulation and all those complications. Now, what is (yet another) new thing is how does one deal with antibiotics??? The literature only says to monitor BS more often. Anyone??

2 replies

Ebony Faith
Ebony Faith 2013-07-05 22:39:20 -0500 Report

Depends on the antibiotic. Levaquin will lower my blood sugar and Clindamycin makes it run higher even though it makes me sicker than a dog and I don't eat as much. Ask your pharmacist. They have a good handle on that stuff.